# SDR 05FDEA00211

- Difficulty date: February 1, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 RBL 8 WL 148 CORROSION AFT SIDE OF BULKHEAD.  FOUND CORROSION OUT OF LIMITS PER SRM 53-10-1 REPLACED SUPPORT DOUBLER PER EA 7-5310-86238 AND SRM 51-30-2, 51-10-2 & 51-40-2.
